journal6 ›› 2008, Vol. 29 ›› Issue (4): 11-13.

• Mathematics • Previous Articles     Next Articles

Existence of Nontrivial Solution for an Elliptic Equation


  1. (School of Mathematical Sciences,South China University of Technology,Guangzhou 510640,China)
  • Online:2008-07-25 Published:2012-05-21
  • About author:YAO Yang-xin (1957-),male,was born in Jieyang City,Guangdong Province,professor,doctor;research area is nonlinear equations.
  • Supported by:

    Supported by the NSFC (10471047,10771074)

Abstract: The authors we prove an  inequality of Sobole-Hardy type and prove that the best constant is attained in the inequality.Furthermore,using the Sobole-Hardy inequality and mountain pass theorem,the existence of a nontrivial solution for a nonlinear elliptic equation involving critical singularity is proved.

Key words: elliptic equation, Sobolev-Hardy inequality, mountain pass theorem

WeChat e-book chaoxing Mobile QQ